# SDR DALA2014062603785

- Difficulty date: January 14, 2010
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 102,389 hours, 12,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK,  FUSELAGE SKIN PANELS REQUIRED REPAIR BY BLENDING OUT WEAR DAMAGE AT THE VERTICAL STABILIZER SEAL INTERFACE IAW SRM.
